# SDR FDEA200808183474

- Difficulty date: August 18, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6039502
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB INBD ELEV, XE 118, DENT ON UPPER SKIN.  DIMENSIONS ARE 1 INCH BY 1 INCH BY .075 INCH.  REPAIR SKIN IAW SRM 55-00-01 VOL 1 FIG 3 SHEET 2.
